# SDR IPXA2019080745430

- Difficulty date: July 31, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,724 hours, 13,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER  CARGO COMP. L/H PANEL LANDING IS CRACKED AT STA. 1661.REMOVED, FABRICATED AND REPLACED ANGLE ISW DWG. ADA0130 AND SRM 51-31-01. (MINOR)
